You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.


Artemas Martin, J. K. Ellwood, B. F. Burleson, M. A. Gruber, D. G. Dorrance, Jr., J. A. Timmons, C. E. White, C. W. M. Black and John B. Faught
The American Mathematical Monthly
Vol. 1, No. 10 (Oct., 1894), pp. 349-350
DOI: 10.2307/2969651
Stable URL:
Page Count: 2
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails